Sunday, November 22, 2009

State of the Finger Address

I got my stitches out today. Not bad at all. Only one bled a teeny bit but none of them hurt. My finger is a little bit infected (BOO!) just to prove that no matter how clean you keep it, getting a bit of pumpkin and germs in when you cut it can create infection, so I get to take Keflex. Whee. No biggie, really. I don't mind Keflex at all. Amoxicillin (totally random, but spell check suggests Amontillado as it does not recognize Amoxicillin- hee hee) makes me puke, so I'd rather take just about anything than that. Or sulfa, because I am allergic to that. Did you know that most people with sulfa allergies are also allergic to latex? Interesting, no? I am one of those people. Neato. Or not.

So anyway, I am excited because last night while grocery shopping/picking up my "happy pills" at the pharmacy, I got a coupon for a $20 Target gift card with new prescription at the pharmacy! So J and I get to go shopping for free! YAY!! I am not sure what I'll get yet. I may just be lame and get J some new jammies and me some new long sleeved shirts or something. I feel like I should get C some shoes, but those are way more than $20 so I'm thinking they'll have to wait until we get our Christmas money. We also need some new tupperware containers, as a certain toddler **cough cough J cough cough* has done away with many of the ones we had.

Anyway, in summary: my finger is now stitch free but slightly infected so I get to buy a new Rx and get to go shopping with the $20 gift card that comes with it. Or, to quote one of C's favorite "sayings": So I was pimping some hos and found $20.

Maybe that doesn't exactly work. Hmm.


Caeseria said...

Interesting that Keflex does nothing if Amoxicillin makes you throw up. Kittyboy is not to have penicillins, of which amoxicillin is one, and my sil who's a nurse said he shouldn't have Keflex (Cephalexin) either if penicillins are bad. I suppose getting your stomach upset is different from an allergy.

Tena said...

Yeah, I suspect it has more to do with the "fillers" than the actual drug, but I'll pass on the vomiting.